# SDR SWIA202266677

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 45,644 hours, 39,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF FUSELAGE, AFT OF MAIN CABIN DOOR, BELOW PAX WINDOW AT 1A, HAS DAMAGE THAT NEEDS TO BE EVALUATED   (FILED CLOSED)   COMPLIED WITH PERMANENT REPAIR ON LH FUSLAGE SKIN BETWEEN FS364.00 - FS374.00 AND STR13L -STR14L IN REFERENCE TO REO 601R-53-21-3576 REV - -  DATED 2022-10-29
